BibTeX record journals/dmgt/IamjaroenT08

download as .bib file

@article{DBLP:journals/dmgt/IamjaroenT08,
  author    = {Chawalit Iamjaroen and
               Ngo Dac Tan},
  title     = {A classfication for maximal nonhamiltonian Burkard-Hammer graphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {28},
  number    = {1},
  pages     = {67--89},
  year      = {2008},
  url       = {https://doi.org/10.7151/dmgt.1392},
  doi       = {10.7151/dmgt.1392},
  timestamp = {Mon, 05 Jun 2017 20:44:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/IamjaroenT08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier